| Model Number |
VXAK0101 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Positioning Problem (3009)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained.If there is any further relevant information obtained, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that a pericardial effusion (pe) occurred.The procedure was cancelled.During a left atrial appendage closure (laac) procedure, a versacross connect laac was selected for use.No trace of effusion was noted prior to the procedure.The physician was trying to get transseptal access and was having a hard time seeing the versacross wire on the septum via transesophageal echocardiogram (tee).The physician attempted to radio frequency across and the wire was in the left atrium, but was not manipulating into the left upper pulmonary vein (lupv) like normal.Upon maneuvering the tee to get a better visualization, a pericardial effusion was noted and procedure advancement was stopped.The pe was circumferential around the heart, but main area was near right ventricle and left ventricle as per tee.The patient was accessed for need of pericardial tap.It was determined that would be best and tap was performed.A drain was left in place and patient was admitted to the intensive care for evaluation post procedure.The patient was hemodynamically stable during the duration of the pericardial tap and post procedure.The procedure was cancelled.The device is not expected to be returned for analysis (disposed).
Event or Problem Description
It was reported that a pericardial effusion (pe) occurred.The procedure was cancelled.During a left atrial appendage closure (laac) procedure, a versacross connect laac was selected for use.No trace of effusion was noted prior to the procedure.The physician was trying to get transseptal access and was having a hard time seeing the versacross wire on the septum via transesophageal echocardiogram (tee).The physician attempted to radio frequency across and the wire was in the left atrium, but was not manipulating into the left upper pulmonary vein (lupv) like normal.Upon maneuvering the tee to get a better visualization, a pericardial effusion was noted and procedure advancement was stopped.The pe was circumferential around the heart, but main area was near right ventricle and left ventricle as per tee.The patient was accessed for need of pericardial tap.It was determined that would be best and tap was performed.A drain was left in place and patient was admitted to the intensive care for evaluation post procedure.The patient was hemodynamically stable during the duration of the pericardial tap and post procedure.The procedure was cancelled.The device is not expected to be returned for analysis (disposed).It was further confirmed the inability to visualize the wire completely was the contributing factor to the complication.Event occurred before act had resulted.Patient was discharged two days after the event.Patient remained stable throughout the whole procedure.
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated field describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.